# SDR 00082

- Difficulty date: February 24, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N158TW
- Make and model: Amd FALCON
- Aircraft serial: 158
- Aircraft time: 10,631 hours, 10,474 cycles
- Engine: Ge CF700*
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED, PILOT REPORTED GEAR DOORS DID NOT FULLY CLOSE, DIVERTED FOR MAINTENANCE. MAINTENANCE PERFORMED SEVERAL GEAR SWINGS SYSTEM CHECKED GOOD.
